I am here in Dubai last June 2012 and i started having itchiness on the lips of my vagina at the month of August.i went already to the doctor,i took a Pap smear and urine test but she said that all are ok. she didn't tell me whats the reason of my itchiness.She gave me Daktarin cream and Daktarin suppository to put inside mine every night for 10 days.but no changes.I always shave mine.My sugar is 120 .I wash mine after i urinated and i use also Lactacyd feminine wash.Please tell me if whats the reason of this and what is the best medicine of my itchiness,
Hello.I am a woman.39 years old.have 2 big chidren now and no sex for more than three years?
- 27 Sep 2013 by aleyah
- 27 September 2013
What she treated you for was yeast, so it isn't that. Stop using the cleansers for a bit and see what happens. It could be something in them you are reacting to. There are also other infections you can get that will cause itching, and they aren't sexually transmitted.
Being diabetic, you are going to be prone to yeast infections and as we approach perimenopause to menopause our vaginas get drier which can aggravate a yeast infection as well. Sometimes Candida Albicans (commonly known as a yeast infection) is very hard to get rid of. A diabetic can have Candida all throughout the digestive tract (all the way from the mouth to the anus) as well as within the vagina. A systemic drug like fluconozole 150mg may help and it may take more than one dose. I have a great deal of problems with reoccurring vaginal Candida and I generally have to take a dose of fluconazole and a repeat dose a few days later. It may also be necessary to cut out all foods that are made with white flour and white sugar as Candida feeds on these products and you should be avoiding these foods being diabetic anyway. It will help bring your blood glucose down. Are you noticing any discharge at all? White clumpy discharge that looks like cottage cheese? If there is this type of discharge then the infection is not gone. If there is no discharge, it may be hormonal changes causing the problems. Doctors, when they treat patients, will try the most common treatment first then if that doesnt work, they look into other things. Perhaps it is time to see the gynecologist (or whatever Dr treated you before) again and tell them that you did the treatment and are still having problems. I agree with Kaismama that you need to probably stop using the feminine washes as they may be irritating your delicate tissues down there. Most women require only basic soap and water cleaning daily and after bowel movements-be sure to cleanse from front to back. If you want to clean after urinating use plain water and again, wipe or clean from front to back. DO NOT DOUCHE! If you douche, stop! It can make things worse as it upsets the bacterial balance in the vagina. We have good bacteria in the vagina and a certain pH level and this balance keeps bad bacteria and yeast from overgrowth which is what is causing infections. When the balance is off, we will get infections. Sometimes after a treatment, it is good to insert some plain unsweetened unflavored yogurt into the vagina to help replenish good bacteria. The live cultures in the yogurt will help accomplish this. It is also good to eat yogurt too so it can act in the digestive tract as well or if you do not like yogurt you can use an Acidophilus supplement or something like Culturelle to help supply more beneficial bacteria. This is called probiotic therapy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Nov 2011 • 3 answers
Updated 16 Apr 2012 • 3 answers
Updated 27 Feb 2017 • 8 answers
Updated 26 May 2013 • 1 answer
If woman had sex two days before mirena taking out. Can the woman get pregnant from the sex she had?
Updated 4 Jan 2015 • 2 answers